Are These Symptoms Or Am I Just Stessing Out Help Please

4 Replies
angelmyu - December 2

Hello! I just wanted an opinion on my condition. I take birth control and use condoms. Over the last week I have been feeling odd sensations in my abdomen and today I feel a bit nauseous. Sometimes I get like this before my period, however, it is 1 week and a half before my period should happen so I shouldn't feel this way yet. At the beginning of my pill taking this month, I didn't realise, but I forgot to take 4 pills in a row at the beginning of my cycle. I feel really stupid but...I took 3 at once..and then I thought that I didn't take them, so I took the others that I actually should have taken the next day that night. I really messed up, but I am hoping that these symptoms I am getting are just from stress..which I have been lately. I mean, I use condoms every time and as far as I know none of them have broken, so I am hoping there is another explanation. Sorry for all the info, I just want someones opinion. Thank you so much for reading!!

 

b__terfly kisses - December 2

Hi hon, I am not a user of the pill, but it sure sounds to me like your body is regulating and coming down off of high amount of hormones from all those pills you took at once. You should definitely give your doctor a call. Good luck! :o)

 

angelmyu - December 2

Thank you. I guess it s a good idea to see a doctor, but..I just feel silly going in there for something like this. I think I may go to a clinic and talk to a nurse...but do you really think I should see a doctor? I mean..is there something serious about taking too many at once? I'm sorry, I dont mean to sound childish. Anyways, thank you for your input. I appreciate the help!

 

b__terfly kisses - December 2

I don't think you necessarily have to go see the doctor, but calling the office and talking to the nurse or doctor would be a good idea. I don't think it's serious...but you did build up a concentrated amount of the hormones in your body... and I think you are probably experiencing a bit of withdrawel from it lessening. The doctor's office may have some great advice for you.

 

angelmyu - December 3

Thank you!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?